# SDR DALA2021121607826

- Difficulty date: December 15, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 61,506 hours, 28,652 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2053455) DURING INSPECTION FOUND EROSION ON VERTICAL FIN LEADING EDGE BTW LE STA 108.238 AND LE STA 100.598. VERTICAL FIN LEADING EDGE BTW LE STATION 108.238 AND LE STA 100.598.WAS REPAIRED PER B737-800 S.R.M. 55-30-01-1A-4 PAR. 4.C.(5). AND ER/A 426980-14MA REV.B.
